# SDR AU960906

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Part number: 243678R
- Condition: Damaged
- Location: R Engine Power S
- Component: Cont, IO520CB
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKCASE CRACKED - CAMSHAFT GEAR AND MAGNETO IDLER GEAR DAMAGED - MAGNETO IDLER GEAR SHAFT BENT - MAGNETO DRIVE GEARS BADLYSPALLED - FOUND DURING ENGINE BULK STRIP FOLLOWING DISCOVERY OF  SEVERAL BROKEN CYLINDER BASE STUDS - PERSONNEL/MAINTENANCE ERROR
